| Model Number |
CC60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Keratitis (1944); Posterior Capsule Opacification (4807)
| Date of Event |
08/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that following the intraocular lens () implant procedure the patient experienced posterior capsule opacification (pco), anterior chamber flare, phimosis and undergone for yag capsulotomy.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
Product manufacturing site updated due to receipt of product serial number information.Manufacturer report number corrected and reported under 1119421-2025-01420 for manufacturer site b huntington wv.A product was not returned for analysis.Complaint and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
Additional information received and stated that, developed grade 1 posterior capsule opacification (pco) at 1 month that continued to worsen.Have noticed cartridge material adheres to posterior surface of lens requiring removal with irrigation and aspiration that can sometimes be difficult.Pco, floaters, with anterior chamber fibrosis and early contraction, vitreous syneresis, dense opaque anterior vitreous floaters were observed.